# SDR AALA961158

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 05939109
- Condition: Overheated
- Location: Cabin Overhead
- Component: Bruce
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY - FLT 1894 - EN ROUTE DFW/SJU DURING CRUISE, SMOKE NOTED IN CABIN BY L1 DOOR.  AIRCRAFT DIVERTED TO MSY AND LANDED OVERWEIGHT WITHOUT INCIDENT. REMOVED FORWARD ENTRYWAY CEILING PANELS AND CHECKED LIGHT BALLASTS.  PLACARDED TWO FLUORESCENT LIGHTS IN FORWARD ENTRY OVERHEAD DUE TO TWO BALLASTS (M10381 AND M10382) FOUND HOT, BUT NOT SMOKING.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SUBSEQUENTLY AT DFW/06, FORWARD ENTRY OVERHEAD BALLASTS REPLACED.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO SMOKE OR ODOR NOTED.  REMOVED PLACARD FOR FORWARD ENTRY OVERHEAD LIGHTS.  (X)
